# SDR ASAA9910267

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE AFT AIRSTAIR AFT HINGE ARM LOWER FLANGE WAS FOUND CORRODED.  REPAIRED PER EA 5260-01078 AND BOEING TELEX ASA-SEA-99-00326H.  (M)
